# SDR DALA2018042102685

- Difficulty date: April 20, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE SHEAR TIE BS 1380, LONGERON 15R IN THE AFT ACCESORIES COMPARTMENT.  THE SHEAR TIE WAS REPLACED IAW SRM 51-30-5, & DWG 9912246, REV CY.
